Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Profuse sweating, high BP, high heart rate, easy bruising and bleeding, tingling, stiff joints, chest tightness, wheezing. Cause and remedy?

I have been sweating profusely, high BP , high heart rate , very easy bruising and bleeding, numbness and or tingling in my left hand, achy and stiff joints that pop and crack too much, cough ongoing for years, shortness of breath, some congestion, mostly tightness in chest, with wheezing , when I lay down it gets worse, reddish purple face and lips when hot or during activity, fatigue, restlessness, severe anxiety
Asked On : Wed, 10 Oct 2012
Answers:  1 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Internal Medicine Specialist 's  Response
Dear friend, welcome and thanks for entrusting your query here at HCM !

You seem sick and need immediate medical attention.
Possibilities are heart failure, cardiac ischaemia, hyperthyroidism and other systemic diseases.

You should see the ER physician and get CBC, EKG, Xray chest, RFT, LFT, TFT, urine -routine, 2D Echo done.
Are you on aspirin or alike drugs or blood thinners?
They can cause bruising.
If not, you need testing for bleedin and clotting disorders.
Please post greater details of each symptoms to enable me to suggest more precisely.

Keep me posted on your progress.

I hope you are fully satisfied with the guidance I gave.
I would be glad to answer any further queries.
Thank you and Good luck !
Answered: Wed, 10 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor